MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM CA 19-9 ASSAY; SYSTEM, TEST, CARBOHYDRATE ANTIGEN (CA19-9), FOR MONITORING OF PANCREATIC CANCER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM CA 19-9 ASSAY; SYSTEM, TEST, CARBOHYDRATE ANTIGEN (CA19-9), FOR MONITORING OF PANCREATIC CANCER
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside the united states customer reported observation of a discordant (high/475.63 u/ml) ca 19-9 result of an esophageal cancer patient sample on atellica im 1600 instrument, lot 528 vs.An alternate method.The initial result was reported to the physician(s), who questioned the result.This same sample was retested on an alternate testing platform, and the result was lower.The alternate testing platform result was considered as the correct result by the physician(s).All quality controls (qc) with ca19-9 assay were within the normal ranges.Siemens investigation included an assessment of reagent, instrument, and sample data.Reagent issues and instrument performance were ruled out based on qc which was within acceptable ranges, the patient sample results were repeatable, and no issues were reported with other patient samples.Based on the available information, the cause of the discordant result is consistent with a sample specific interferent.The customer is operational.
 
Event or Problem Description
The customer reports observation of a discordant (high) ca 19-9 result of a male patient sample on atellica im 1600 instrument, lot 528 vs.An alternate method.The initial result was reported to the physician(s), who questioned the result.This same sample was retested on an alternate testing platform, and the result was lower.The alternate testing platform result was considered as the correct result by the physician(s).

Brand Name
ATELLICA IM CA 19-9 ASSAY
Common Device Name
SYSTEM, TEST, CARBOHYDRATE ANTIGEN (CA19-9), FOR MONITORING OF PANCREATIC CANCER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591 5097
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
stacy loukos
333 coney st.
east walpole, MA 02032
3392064073
MDR Report Key18629247
Report Number1219913-2024-00015
Device Sequence Number18073909
Product Code NIG
UDI-Device Identifier00630414598161
UDI-Public00630414598161
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K031393
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/23/2024
Device Model NumberN/A
Device Catalogue Number10995489
Device Lot Number528
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2024
Initial Report FDA Received Date02/02/2024
Date Device Manufactured05/23/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale